MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP

OLYMPUS MEDICAL SYSTEMS CORP. HALOGEN LAMP
Model Number MD-151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus medical systems corp.(omsc) for evaluation.The spare cv-150 did not lighted up after replacing the halogen lamp of the spare cv-150 with the device.Omsc confirmed the device, there was rust on the terminals of the device.The root cause has not been conclusively determined.Omsc surmised that the reported phenomenon was occurred due to rust has occurred on the terminals of the device by some cause.
 
Event or Problem Description
During preparation for using the otv-si, the device (halogen lamp md-151) of the otv-si went off after being used for 2-3 days.Other detailed information was not provided.There was no report of patient injury associated with the event.

Brand Name
HALOGEN LAMP
Common Device Name
HALOGEN LAMP
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11183402
Report Number8010047-2021-01532
Device Sequence Number14252584
Product Code FDS
UDI-Device Identifier04953170064319
UDI-Public04953170064319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002231
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMD-151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date01/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1